# SDR DALA2020100603294

- Difficulty date: October 6, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 60,984 hours, 19,863 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fault Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW DECLARED AN EMERGENCY ON APPROACH INTO ATL FOR A "FLAP TRAILING EDGE ASSYM" MESSAGE.  THE LANDING WAS UNEVENTFUL AND THE AIRCRAFT TAXIED TO THE GATE.  CORRECTIVE ACTION: CREW REPORTED WHEN MOVING FLAP HANDLE, THE 25 DEGREE DETENT WAS OVERSHOT AND HANDLE WAS MOVED BACK TO 25 DEGREES.  PSEU BITE SHOWED "LEVER NOT IN DETENT".  CLEARED FAULT, RAN FLAPS SEVERAL TIMES, AND NO FURTHER FAULTS SHOWED.  ALSO THERE WERE NOT ANY TORQUE LIMITERS TRIPPED.  CHECKED FLAP TRANSMITTERS AND HANDLE ADJUSTMENTS AND ALL WERE WITHIN LIMITS.  THE AIRCRAFT HAS RETURNED TO SERVICE.
